@article{article_683771, title={Pointwise Bi-slant Submersions}, journal={Celal Bayar University Journal of Science}, volume={16}, pages={339–343}, year={2020}, DOI={10.18466/cbayarfbe.683771}, author={Aykurt Sepet, Sezin}, keywords={Almost Hermitian manifold,Pointwise bi-slant submersion}, abstract={We study pointwise bi-slant submersions from almost Hermitian manifold onto Riemannian manifolds. We obtain necessary and sufficient conditions for the maps to have totally geodesic fibers. Also we examined the total geodesicity of such maps.}, number={3}, publisher={Manisa Celal Bayar Üniversitesi}